# SDR AALA202203101378

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737*
- Aircraft serial: 31269
- Aircraft time: 13,257 hours, 5,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C EMERGENCY EXIT LIGHT DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202203081378: REPLACED LIGHT HOUSING PER AMM 33-51-11. CHECKS GOOD.** (CLOSED)
